Se rendre au contenu
TIME-CAP LABS, INC. Timely Ibuprofen 200mg 100 Tablets - (NSAID) Pain Relief Pills for Headache, Menstrual Pain, Tooth Aches, Muscle Pain, Arthritis Pain, Body Aches

Price:

43,53 CA$


BulkSupplements.com Poudre de chaux biologique - Poudre d'arôme de chaux biologique, provenant d'agrumes Aurantifolia Fruit - Séché dans l'air et sans gluten, 1g par portion, 100g (3.5 oz) (paquet de 1)
BulkSupplements.com Poudre de chaux biologique - Poudre d'arôme de chaux biologique, provenant d'agrumes Aurantifolia Fruit - Séché dans l'air et sans gluten, 1g par portion, 100g (3.5 oz) (paquet de 1)
72,43 CA$
72,43 CA$
Capsules d'ail noir vieilli - Pilules d'ail - Moins d'odeur - 60 Capsules - Supplément au sativaum d'allium - Plus efficace que l'allicine
Capsules d'ail noir vieilli - Pilules d'ail - Moins d'odeur - 60 Capsules - Supplément au sativaum d'allium - Plus efficace que l'allicine
112,64 CA$
112,64 CA$

TIME-CAP LABS, INC. Timely Ibuprofen 200mg 100 Tablets - (NSAID) Pain Relief Pills for Headache, Menstrual Pain, Tooth Aches, Muscle Pain, Arthritis Pain, Body Aches

https://nutricity.ca/web/image/product.template/107652/image_1920?unique=b21956d
(0 review)
9 sold in last 24 hours
  • ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer for adults and children 12 years and over, compared to the active ingredient in ibuprofen tablets
  • TEMPORARY PAIN RELIEF: Don't let nagging aches hold you back. With a full-strength serving of ibuprofen 200mg, our pain relief tablets help you stand up to headaches, toothache, minor pain of arthritis, backache, body pain, common cold and offers menstrual cramps relief.
  • GREAT VALUE: Don't fall into the branding trap. Our headache pills have national brand equivalency. This means you get the same quality as products that are 2X as expensive. Be savvy. Shop smart. Save big.
  • SMOOTH INGESTION: NSAID (nonsteroidal anti-inflammatory drug) ibuprofen pain medicine for adults, with its exceptionally smooth and sleek coating, transforms the act of swallowing into a breeze.
  • TIMELY PAIN RELIEF: One of our core missions is to bring affordable and quality-tested pain relief for your family. With 100 tablets on each bottle, you’ll have enough pain killers for months to come.

43,53 CA$ 43.53 CAD 43,53 CA$ Toutes taxes comprises

Not Available For Sale

(43,53 CA$ / Unité(s))
10 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Number Of Items
  • Item Dimensions L X W X H
  • Item Form
  • Product Type
  • Brand
  • Ingredients

Cette combinaison n'existe pas.

Contactez-nous
Médicaments Ibuprofène
Product Benefits Pain Relief, Fever Control, Headache Relief
Brand Inc., Time-Cap Labs, Time-Cap Labs, Inc.
Expiry Date May 2027
Number Of Items 1
Item Dimensions L X W X H 2.1 X 2.1 X 3.64 Inches
Item Form Tablet
Product Type Medication
Ingredients (in Each Tablet) Ibuprofen 200mg (nsaid)*-Pain Reliever/fever Reducer *nonsteroidal Anti-Inflammatory Drug.
  • Buy Two or More Offer

    Économisez 10 % lorsque vous achetez deux articles ou plus.

  • Next Purchase Offer
    Obtenez 5 % de réduction sur votre prochain achat.
  • Delivery Offer

    Profitez de la livraison gratuite sur les commandes de plus de CA$ 250.

  • Ships From(Canada)
    Les commandes sont traitées et expédiées depuis Toronto.
Delivery Detail
Estimate delivery times:12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Commande sécurisée garantie
Return Policy

Garantie de Retour de 30 Jours Achats soutenus par la confiance avec un support de retour de 30 jours.

Free Return Pickup
Retour gratuit disponible
Nous nous occuperons des retours depuis votre porte sans frais supplémentaires.

 

Your Medicine Cabinet’s Silver Bullet

Have a toothache that’s driving you crazy? A headache that just won’t quit? Muscular pain that’s getting in the way between you and doing the things you love? Relieve the pain with these pain relief tablets!

With 200mg of ibuprofen in each tablet, this trusted pain killer provides temporary relief for minor aches and pains caused by the common cold, backaches, toothaches, minor pain of arthritis.

And Ibuprofen is more than a pain reliever; it’s a fever reducer for adults. Help ease the discomfort with both pain relief and fever reduction.

Product Specifications:

Strength: 200mg

Active Ingredient: Ibuprofen

Package Inclusions:

100 x Tablets

Don’t Pay Double for Just the Label

Our ibuprofen 200mg tablets give you national brand equivalency at a slice of the price. So, you end up with the same quality you get in brands 2X the cost. You’ll love our generously filled bottles; enough to take care of your family for months.

And at Time Cap Labs, we obsess over every stage of production to ensure the final product exceeds even our expectations. Nothing is left to chance. Go ahead, stock your medicine cabinet with fever & pain relief pills you can trust.

Informations importantes

Informations de sécurité

Warnings: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), skin reddening, rash, blisters, shock. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood-thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDS [aspirin, ibuprofen, naproxen, or others]; have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Heart attack and stroke warning: NSAIDS, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed. Do not use if you have ever had an allergic reaction to ibuprofen or any other pain reliever/fever reducer.

Ingrédients

(In Each Tablet) Ibuprofen 200mg (NSAID)* - Pain Reliever/Fever Reducer *nonsteroidal anti-inflammatory drug.

Directions

Do not take more than directed; Adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist, children under 12 years: ask a doctor

Avertissement juridique

Les énoncés concernant les suppléments alimentaires n'ont pas été évalués par la FDA et ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie ou un état de santé.

Dimensions du produit

2.1 x 2.1 x 3.64 inches; 0.63 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products